EGI-InSPIRE SA1 kickoff meeting

Report of Contributions

Contribution ID: 0 Type: not specified

Overview of SA1 DoW and first year roadmap

Presenter: Dr FERRARI, Tiziana (INFN)

Contribution ID: 1 Type: not specified

Operations Boards, NGI representation and setup of the SA1 collaboration

Presenter: Dr FERRARI, Tiziana (INFN)

Contribution ID: 2 Type: not specified

Presentations from NGIs (list under definition)

Contribution ID: 3 Type: not specified

Presentations from NGIs (list under definition)

Contribution ID: 4 Type: **not specified**

Asia-Pacific

Different regions will stay in operation in the EGI era. During this session various cases will be presented, to understand the internal structure of regions, the internal service provisioning model, and issues.

Contribution ID: 5 Type: **not specified**

Summary of actions, plans and conclusions

Contribution ID: 6 Type: **not specified**

Overview of SA1 Activities

Thursday, 3 June 2010 14:00 (30 minutes)

Session Classification: EGI-InSPIRE operations

Contribution ID: 7 Type: **not specified**

Operations Boards, NGI representation and setup of the SA1 collaboration

Thursday, 3 June 2010 14:30 (30 minutes)

Session Classification: EGI-InSPIRE operations

Contribution ID: 8 Type: not specified

Asia-Pacific

Friday, 4 June 2010 09:00 (25 minutes)

Presenter: LIAO, Shu Ting (APROC,ASGC)

Session Classification: Regions in the EGI era

Contribution ID: 9 Type: not specified

Nordic and Baltic countries

Friday, 4 June 2010 09:25 (25 minutes)

Presenter: HANSPER, Vera (CSC)

Session Classification: Regions in the EGI era

Contribution ID: 10 Type: not specified

The Netherlands and Belgium

Friday, 4 June 2010 09:50 (25 minutes)

Presenter: TROMPERT, Ron (NCF)

Session Classification: Regions in the EGI era

Ibergrid

Contribution ID: 11 Type: not specified

Ibergrid

Friday, 4 June 2010 10:15 (20 minutes)

Presenter: BORGES, Goncalo (LIP)

Session Classification: Regions in the EGI era

Contribution ID: 12 Type: not specified

MetaCentrum (Czech Republic)

Friday, 4 June 2010 13:55 (25 minutes)

http://meta.cesnet.cz/cms/opencms/en

Presenter: RUDA, Miroslav (Institute of Computer Science, Masaryk University)

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 13 Type: not specified

Polish Grid Initiative PL-Grid

Friday, 4 June 2010 14:20 (25 minutes)

http://www.plgrid.pl/en

Presenter: RADECKI, Marcin (CYFRONET)

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 14 Type: not specified

Slovak Grid Initiative (SlovakGrid)

Friday, 4 June 2010 14:45 (25 minutes)

http://www.slovakgrid.sk/index_en.php

Presenter: ASTALOS, Jan (Institute of Informatics, Slovak Academy of Sciences)

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 15 Type: not specified

Slovenian NGI

Friday, 4 June 2010 15:10 (25 minutes)

Presenter: KRASOVEC, Barbara (ARNES)

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 16 Type: not specified

Summary of kickoff and review of open actions

Friday, 4 June 2010 15:35 (25 minutes)

Presenter: Dr FERRARI, Tiziana (INFN)

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 17 Type: not specified

TR-Grid (Turkish NGI)

Friday, 4 June 2010 12:10 (20 minutes)

http://www.grid.org.tr/eng/

Presenter: Mr AKKOYUN, Emrah (System administrator)

Session Classification: NGIs from the South East Europe region

Contribution ID: 18 Type: not specified

Academic and Educational Grid Initiative of Serbia (AEGIS)

Friday, 4 June 2010 11:30 (20 minutes)

http://www.aegis.rs/

Presenter: VUDRAGOVIC, Dusan (Institute of Physics Belgrade, Serbia)

Session Classification: NGIs from the South East Europe region

TSA1.6 Helpdesk: GGUS status and 1st - 2nd - 3rd line support workflow

Thursday, 3 June 2010 15:00 (1 hour)

TSA1.6 Helpdesk: GGUS status an...

GGUS status assessment (Torsten Antoni) 1st line support: performance assessment (Torsten Antoni) Deployed Middleware Support Unit: Michael Gronager

Discussion: structure of DSMU within GGUS, GGUS interaction with 3rd line helpdesk systems (gLite, Unicore, ARC)

Presenters: GRONAGER, Michael (NDGF); Dr ANTONI, Torsten (Karlsruhe Institute of Technol-

ogy)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 20 Type: not specified

TSA1.7 Support Teams

Thursday, 3 June 2010 16:00 (30 minutes)

- . Review of COD mandate, escalation and suspension workflows
- . network support

Presenter: TROMPERT, Ron (NCF)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 21 Type: not specified

TSA1.2 Secure infrastructure

Thursday, 3 June 2010 16:45 (20 minutes)

Presenters: MA, Mingchao (STFC); Dr GABRIEL, Sven (Nikhef)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 22 Type: not specified

TSA1.4 Infrastructure for Grid Management

Thursday, 3 June 2010 17:05 (15 minutes)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 23 Type: not specified

TSA1.5 Accounting

Thursday, 3 June 2010 17:45 (30 minutes)

Presenter: Dr GORDON, John (STFC-RAL)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 24 Type: not specified

TSA1.8 Providing a reliable grid infrastructure

Thursday, 3 June 2010 18:15 (20 minutes)

Presenters: KANELLOPOULOS, Christos (AUTH); KOUMANTAROS, Kostas (GRNET)

Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 25 Type: not specified

TSA1.3: Service Deployment Validation

Thursday, 3 June 2010 17:20 (25 minutes)

 $\label{lem:middleware release workflow, staged rollout and communication channels with the EGI operations community$

Presenters: BORGES, Goncalo (LIP); DAVID, Mario (LIP Lisbon)Session Classification: Status and roadmap of the SA1 tasks

Contribution ID: 26 Type: not specified

CRO NGI (Croatian National Grid Infrastructure)

Friday, 4 June 2010 13:30 (25 minutes)

http://www.cro-ngi.hr/en

Presenter: Mr IMAMAGIC, Emir (University Computing Centre (SRCE))

Session Classification: NGIs from Central Europe and wrap-up of meeting (conclusions and

actions)

Contribution ID: 27 Type: not specified

Bulgarian Grid

Friday, 4 June 2010 11:50 (20 minutes)

http://www.grid.bas.bg/site/

Presenter: ATANASSOV, Emanouil (Bulgarian Grid)

Session Classification: NGIs from the South East Europe region

Contribution ID: 28 Type: not specified

South East Europe Region: roadmap

Friday, 4 June 2010 10:35 (25 minutes)

Presenter: KOUMANTAROS, Kostas (GRNET)

Session Classification: Regions in the EGI era